# SDR BLI2001F00008

- Difficulty date: November 25, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N505RP
- Make and model: Cessna 550
- Aircraft serial: 5500450
- Engine: Pwa JT15D4
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pump
- Part number: 310428801
- Part serial: 80353
- Condition: Inoperative
- Location: Accessory G/B
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED START; NO OIL PRESSURE OR TURBINE SPEED INDICATION.  REMOVED ACCESSORY GEARBOX AND SENT TO MFG.  THE ABOVE ENGINE EXPERIENCED PROBLEMS IN THE FIELD THAT RESULTED IN THE ACCESSORY GEARBOX ASSEMBLY AND THE OIL PUMP TO BE SENT TO MFG FOR REPAIRS.
